... sometimes feel this way, plus makes you feel detached from the world
Since Vistaral can be used as a antihistamine or as a sleep aid I would think it is possible to feel that way. I do not have 1st hand information on this but if it makes you feel uncomfortable I would talk to your DOCTOR IT MAT BE INTERACTING WITH ANOTHER MEDICATION YOU ARE ON OR MAYBE (oops sorry) your dose isn't right or you may need to take it another time of day. Any way I hope this is a little helpful. It's a tough question because the medications is indicated to treat many symptoms. Good Luck and God Bless
Vistaril makes you feel "lost and not in control of your emotions" because it depresses the subcortical levels of your central nervous system; in other words, it can make you feel detached or numb to everything, emotionally. This is why you shouldn't drink alcohol while taking Vistaril or take other drugs such as opiates, sedatives, and barbiturates when taking Vistaril-combining them will increase the depressant effect and cause you to feel even more detached. Hope this answers your question.
- Vistaril Information for Consumers
- Vistaril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vistaril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2010 • 5 answers
Posted 14 Feb 2011 • 2 answers
Posted 21 Apr 2012 • 2 answers
Posted 11 Nov 2013 • 4 answers
Posted 9 Nov 2015 • 3 answers